The use of Injectable HCG and Estrogen Blockers with Testosterone. Decreased normal testosterone production, prolonged or excessive testosterone therapy prompts the pituitary gland to stop producing the hormone gonadotropin. This in turn, suppresses normal testosterone and sperm production, accompanied by shrinkage of the testicles and frequent or continuing erections. Because of this, testosterone replacement therapy is usually prescribed in cycles or with other hormone medications in a continuous cycle. After a 2 or 3 month period, the patient takes a different drug called a SERM or estrogen blocker or inhibitor and a stimulant such as HCG injections that stimulate the testicles to begin production of natural testosterone again.
The most common side-effects brought on by Testosterone-Enanthate are of an aromatase effect. Testosterone will convert to estrogen through the aromatase process and can bring about such negative effects such as Gynecomastia, water retention, high blood pressure and cholesterol issues to name a few. While these side-effects can be problematic they are not without solution; however, the side-effect of testicular atrophy is assured in all but in most cases inconsequential. Through the use of Testosterone-Enanthate or any testosterone form, when exogenous testosterone is present natural production is no longer necessary and it will come to a halt. As testosterone is produced in the testicles in men, once productions ceases to exist the testicles shrink; however, once exogenous use is discontinued and natural production begins again the testicles return to their normal size.
If you have any questions about testosterone enanthate, please talk with your doctor, pharmacist, or other health care provider.
Information for Patients
Geriatric patients treated with androgens may be at an increased risk for the development of prostatic hypertrophy and prostatic carcinoma.
The adverse effect s of Testosterone Enanthate steroid are caused first of all by the strong androgen effect and the water retain in organism. This is caused by the appearance of hypertonic during the treatment with Testosterone Enanthate androgens.